# SDR SWAA2024022244598

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 291-294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BTW BS291.5 TO BS294.5 STR8R AND STR9R PASSENGER CABIN 2024-68196<[01] TOOL USED STEP 3: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24 AND DIGITAL CALIPER; P/N: 500-197-30; S/N: A21147758; DUE DATE: 21 NOV 24.;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED ON STEP 8 AND STEP 9.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[04] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 190023010; CAL DUE DATE: 24-JUL-24;[05] PERFORMED REPAIR ON BEAR STRAP LOCATED BTW BS291.5 TO BS294.5 STR 8R AND STR 9R PASSENGER CABIN IAW EA 24-153-00337-WIP1 AND EA 24-153-00337 SEE INDIVIDUAL SIGNOFFS BELOW;[06] PERFORMED REPAIR ON BEAR STRAP LOCATED BTW BS291.5 TO BS294.5 STR 8R AND STR 9R PASSENGER CABIN IAW EA 24-153-00337-WIP1 AND EA 24-153-00337 SEE INDIVIDUAL SIGNOFFS BELOW RII
